# SDR SWIA2020020348171

- Difficulty date: December 16, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 BEAM AREAS OF CORROSION, (COCKPIT ENTRYWAY) MARKED        (C-CHECK)   RO:1/29/2020REMOVED CORROSION FROM FS280.00 BEAM AREA (COCKPIT ENTRYWAY) REF CRJ 200 SRM. ORIGINAL MATERIAL THICKNESS  IS .040, REF CRJ200 SRM. THE REMAINING THICKNESS IS .034 MATERIAL LOSS IS .006 THE MAX LOSS ALLOWED IS .004. FOUND TO BE OUT OF LIMITS. REF CRJ200 SRM. RECEIVED REO BOMBARDIER REO THE AREA IS STRUCTURALLY ACCEPTABLE ALL STEPS COMPLIED WITH. RESTORED FINISH AND CIC AS REQUIRED. COMPLIED WITH SKYWEST TASK CARD.
